# SDR UALA2010011100130

- Difficulty date: January 10, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 48,149 hours, 13,390 cycles
- Engine: Pwa PW2037
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON CONTROL STIFF IN FLT ABOVE 200 KTS.  ACP TEST FLT.  ACTUATE AILERONS IN ALL PHASES OF FLT ABOVE & BELOW 200 KTS.  FOUND SPOILERS 4 & 9 EXTENDED & NOT ALIGNED WITH WING, 5 & 8 MEASURED 19 IN. INSTEAD OF 9.19 IN. & 6 & 7 MEASURED 15 IN. INSTEAD OF 7.05 IN. WITH SPEEDBRAKE LEVER UP, SPOILERS DON`T STOW WITH FULL CONTROL WHEEL DEFLECTION. ONLY 6 & 7 MOVED TO ALMOST FLUSH. 1, 2, 3, 5, 8, 10, 11, & 12 ALL REMAIN APPROX. 4.5 IN FROM FLUSH. FOUND YOKE PROTRACTOR CONTACTING YOKE & PREVENTING MAX DEFLECTION OF AILERONS. AFTER REMOVING, ALL CHECKED OK. TEST FLT, CREW REPORTS ROLL FORCED CHECKED NORMAL AT ALL SPEEDS UP TO 320 KIAS, ALL ROLL FORCES & ROLL RATES NORMAL. SUCCESSFUL TEST ACP.
